# SDR FDEA201904150795

- Difficulty date: April 15, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Bs 1981
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT AFT FLOOR PANEL SUPPORT FOUND WITH CORROSIONAT AT    STATION 1981 X =  02. MAIN DECK COMPARTMENT AFT FLOOR PANEL SUPPORT AT STATION 1981 X = 02 , CORROSION   REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 206 . CORRODED   FLOOR PANEL SUPPORT REMOVED AND REPLACED FROM STATION 1887 TO STATION 2007 X =   02 AS PER SRM 51-31-01-0G . FLOOR PANEL SUPPORT FABRICATED AS PER DRAWING   AGA 7081 REVISION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
